Antimorphisms of partially ordered sets

Milan R. Tasković

Archivum Mathematicum (1989)

  • Volume: 025, Issue: 3, page 127-135
  • ISSN: 0044-8753

How to cite

top

Tasković, Milan R.. "Antimorphisms of partially ordered sets." Archivum Mathematicum 025.3 (1989): 127-135. <http://eudml.org/doc/18268>.

@article{Tasković1989,
author = {Tasković, Milan R.},
journal = {Archivum Mathematicum},
keywords = {fixed point theorems for local antimorphisms},
language = {eng},
number = {3},
pages = {127-135},
publisher = {Department of Mathematics, Faculty of Science of Masaryk University, Brno},
title = {Antimorphisms of partially ordered sets},
url = {http://eudml.org/doc/18268},
volume = {025},
year = {1989},
}

TY - JOUR
AU - Tasković, Milan R.
TI - Antimorphisms of partially ordered sets
JO - Archivum Mathematicum
PY - 1989
PB - Department of Mathematics, Faculty of Science of Masaryk University, Brno
VL - 025
IS - 3
SP - 127
EP - 135
LA - eng
KW - fixed point theorems for local antimorphisms
UR - http://eudml.org/doc/18268
ER -

References

top
  1. A. Abian, A fixed point theorem for nonincreasing mappings, Boll. Un. Mat. Ital. 2 (1969), 200-201. (1969) Zbl0175.01301MR0244110
  2. S. Abian A. Brown, A theorem on partially ordered sets with applications to fixed point theorem, Canad. J. Math. 13 (1961), 78-82. (1961) Zbl0098.25502MR0123492
  3. A. Davis, A characterization of complete lattice, Pacific J. Math. 5 (1955), 311-319. (1955) MR0074377
  4. P. H. Edelman, On a fixed point theorem for partially ordered set, Discrete Math. 15 (1979), 117-119. (1979) Zbl0404.06001MR0523085
  5. Dj. Kurepa, Fixpoints of monotone mapping of oredered sets, Glasnik Mat. fiz. astr. 19 (1964), 167-173. (1964) MR0181590
  6. Dj. Kurepa, Fixpoints of decreasing mapping of ordered sets, Publ. Inst. Math. Beograd (N. S.) 18 (32) (1975), 111-116. (1975) Zbl0339.54037MR0369189
  7. F. Metcalf T. H. Payne, On the existence of fixed points in a totally ordered set, Proc. Amer. Math. Soc. 31 (1972), 441-444. (1972) Zbl0236.06001MR0286722
  8. H., M. Höft, Some fixed point theorems for partially ordered sets, Canad. J. Math. 28 (1976), 992-997. (1976) MR0419306
  9. I. Rival, A fixed point theorem for finite partially ordered sets, J. Combin. Theory Seг. A 21 (1976), 309-318. (1976) MR0419308
  10. R. Smithson, Fixed points in partially ordered sets, Pacific J. Math. 45 (1973), 363-367. (1973) Zbl0248.06002MR0316323
  11. Z. Shmuely, Fixed points of antitone mappings, Proc. Amer. Math. Soc. 52 (1975), 503-505. (1975) Zbl0287.06005MR0373982
  12. A. Taгski, A lattice theoretical fixpoint theorem and its applications, Pacific J. Math. 5 (1955), 285-309. (1955) MR0074376
  13. M. Taskovič, Banach's mappings of fixed points on spaces and ordered sets, Thesis, Math. Balcanica 9 (1979), p. 130. (1979) 
  14. M. Taskovič, Partially ordered sets and some fixed point theorems, Publ. Inst. Math. Beograd (N. S.) 27 (41) (1980), 241-247. (1980) Zbl0461.06005MR0621956
  15. L. E. Ward, Completeness in semilattices, Canad. J. Math. 9 (1957), 578-582. (1957) MR0091264
  16. W. S. Wong, Common fixed points of commuting monotone mappings, Canad. J. Math. 19 (1967), 617-620. (1967) Zbl0153.02702MR0210627

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.